# SDR UPS01836496

- Difficulty date: July 5, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 77,242 hours, 24,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1723 LONG 15R FUSELAGE SKIN IS CRACKED. REPAIRED SKIN IAW SRM 53-2-1 FIG. 7
